# SDR 2005UALA00463

- Difficulty date: May 20, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 51,076 hours, 18,906 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FUSELAGE FRAME IS DENTED AT STA 1520, STR 25L.  REMOVED DAMAGE AND INSTALLED J ANGLE REPAIR PER RE0-G10463, EVA-50283, AND SRM51- 40-02.
